# SDR ASAA0340017

- Difficulty date: January 17, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C-CHECK, FOUND LT IB MIDFLAP T/E WEDGE HAS A DENT APPROX 3 IN FROM END.  (M)
